# SDR I5HA0258010

- Difficulty date: October 30, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 580
- Aircraft serial: 29
- Engine: Allsn 501D13
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CRACKED
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A RECENT SCHEDULED INSPECTION, A FUEL LEAK WAS DISCOVERED ON THE LOWER RT WING NEAR THE IB FUEL TANK ACCESS PANEL.  A CRACK LOCATED AT WS 8.  A NEW ACCESS PANEL DOUBLER WAS INSTALLED  IAW DWG.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
